# SDR ASOA2012072301962

- Difficulty date: July 9, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 27,591 hours, 24,622 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Part time: 986,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP FS 559.00, RBL 27 - 43 IS CORRODED.  REMOVED CORRODED STRAP IAW SRM 51-42-06.  LOCATED AND DRILLED NEW SERVICEABLE FLOORBEAM STRAP IAW SRM 51-40-11.   INSTALLED NEW SERVICEABLE FLOORBEAM STRAP IAW SRM 51-42-06.
